Alert archive / Oklahoma / Tornado Warnings in 2005
Tornado Warning 44, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Oct 19, 2005, 5:25 PM CDT for Harper County, Oklahoma. It was in force for 50 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 19, 2005, 5:25 PM CDT (22:25 UTC)
- Expired
- Oct 19, 2005, 6:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
County Harper County, OK
The radar
The Dodge City radar (KDDC), 127 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 19, 5:30 PM CDT | HAIL 0.75 | 14 S Buffalo, OK | |
| Oct 19, 5:50 PM CDT | TORNADO | 9 Se Selman, OK | TORNADO SEEN ON A HILL. LOCATION AND TIME APPROXIMATE. ALTERNATE REFERENCE IS 7 S LOVEDALE. |
| Oct 19, 5:55 PM CDT | TSTM WND DMG | 8 Se Selman, OK | LARGE HAIL AND HIGH WINDS BROKE WINDOWS IN HOME. ALTERNATE REFERENCE IS 5 S LOVEDALE. |
| Oct 19, 5:55 PM CDT | TSTM WND GST 70 | 8 Se Selman, OK | WIND GUST ESTIMATED. ALTERNATE REFERENCE IS 5 S LOVEDALE. |
| Oct 19, 5:55 PM CDT | HAIL 1.75 | 8 Se Selman, OK | ALTERNATE REFERENCE IS 5 S LOVEDALE. |
| Oct 19, 5:55 PM CDT | TORNADO | 9 Se Selman, OK | TORNADO SEEN ON A HILL. LOCATION AND TIME APPROXIMATE. ALTERNATE REFERENCE IS 7 S LOVEDALE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1754 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOUN 192226
TOROUN
OKC059-192315-
/O.NEW.KOUN.TO.W.0044.051019T2225Z-051019T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
525 PM CDT WED OCT 19 2005
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
HARPER COUNTY IN NORTHWEST OKLAHOMA
* UNTIL 615 PM CDT
* AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MAY...
MOVING NORTHEAST AT 20 MPH.
* THE TORNADO WILL GENERALLY REMAIN IN RURAL AREAS OF SOUTHERN
HARPER COUNTIES. AREAS EAST OF MAY AND SOUTHWEST OF SELMAN
ARE AT THE MOST RISK FROM THIS STORM.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
LAT...LON 3665 9985 3652 9979 3660 9960 3661 9930
3689 9941
$$
BURKE3 follow-up statements
000
WWUS54 KOUN 192233
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
532 PM CDT WED OCT 19 2005
OKC059-192315-
/O.CON.KOUN.TO.W.0044.000000T0000Z-051019T2315Z/
HARPER OK-
532 PM CDT WED OCT 19 2005
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR HARPER
COUNTY...
AT 532 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES EAST OF
MAY...MOVING NORTHEAST AT 20 MPH.
* THE TORNADO WILL BE NEAR...
SELMAN AROUND 615 PM CDT
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
LAT...LON 3665 9985 3652 9979 3660 9960 3661 9930
3689 9941
$$
BURKE000
WWUS54 KOUN 192246
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
545 PM CDT WED OCT 19 2005
OKC059-192315-
/O.CON.KOUN.TO.W.0044.000000T0000Z-051019T2315Z/
HARPER OK-
545 PM CDT WED OCT 19 2005
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR HARPER
COUNTY...
AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
DEVELOPING TORNADO 11 MILES SOUTH OF SELMAN...MOVING EAST AT 25 MPH.
THE MOST DANGEROUS PART OF THIS STORM WILL PASS SOUTH OF SELMAN IN
RURAL SOUTHEASTERN HARPER COUNTY.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.
LAT...LON 3669 9971 3665 9959 3660 9954 3661 9930
3682 9931 3689 9941 3685 9958
$$
BURKE000 WWUS54 KOUN 192305 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 603 PM CDT WED OCT 19 2005 OKC059-192315- /O.CON.KOUN.TO.W.0044.000000T0000Z-051019T2315Z/ HARPER OK- 603 PM CDT WED OCT 19 2005 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR HARPER COUNTY... AT 603 PM CDT...A TORNADO WAS DETECTED OVER THE EASTERN TIP OF HARPER COUNTY...ABOUT 11 MILES SOUTHEAST OF SELMAN...MOVING NORTHEAST AT 20 MPH. THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE. ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS. IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3670 9940 3661 9929 3681 9929 3691 9940 $$ JAMES
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Oct 19, 3:46 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Oct 19, 3:46 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 346 PM CDT WED OCT 19 2005 .DISCUSSION... THE STRONG STORM SYSTEM THAT WE HAVE BEEN WAITING FOR HAS FINALLY ARRIVED IN OUR VICINITY. THE UPPER LOW IS NOW CENTERED OVER SOUTHERN COLORADO AND WILL CONTINUE TO MOVE GENERALLY EAST ACROSS KANSAS TONIGHT. THE SURFACE FEATURES CONSIST OF A FRONT NEAR THE KANSAS/OKLAHOMA BORDER... A LOW OVER THE OKLAHOMA PANHANDLE... AND A DRYLINE SOUTH FROM THE LOW ACROSS THE EASTERN TEXAS PANHANDLE. IN ADDITION... A COLD FRONT EXTENDED FROM THE LOW SOUTHWEST INTO NEW MEXICO. ALL THESE FEATURES WILL ADVANCE TOWARD THE EAST TONIGHT. DYNAMICS WILL STRONGLY FAVOR SEVERE STORMS... BUT MOISTURE WILL BE IN SOMEWHAT SHORT SUPPLY. NEVERTHELESS... WE WILL MENTION THE POSSIBILITY OF SEVERE STORMS TONIGHT ACROSS MUCH OF OUR FORECAST AREA... BEFORE MIDNIGHT. AS THE ENTIRE SYSTEM MOVES EAST TOMORROW... THE WARM AND STORMY WEATHER WILL BE REPLACED WITH A COOL NORTHWEST BREEZE AND POSSIBLY SOME LIGHT SHOWERS ALONG OUR NORTHEAST BORDER. SURFACE HIGH PRESSURE WILL MOVE IN AND GIVE OKLAHOMA AND NORTH TEXAS MORE TYPICAL LATE-OCTOBER WEATHER. ANOTHER SURGE OF COOLER AIR IS DUE TO ARRIVE ABOUT SUNDAY MORNING. TIMING IS QUITE DIFFERENT BETWEEN THE GFS AND THE NAM. GIVEN THE PERFORMANCE OF THESE TWO MODELS SO FAR THIS SEASON... HAVE OPTED TO GO WITH THE TIMING OF THE GFS. THIS COOL AIRMASS WILL BE SUPPORTED BY A VERY STRONG UPPER LOW THAT WILL BE CENTERED OVER THE MID-MISSISSIPPI VALLEY ON SUNDAY AND MONDAY. TEMPERATURES WILL LIKELY DROP TO THE COOLEST LEVELS SO FAR THIS SEASON ON MONDAY MORNING. PLACES THAT ARE FAVORED FOR COLD MORNINGS UNDER HIGH PRESSURE MAY WELL SEE FROST MONDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 57 66 47 70 / 50 0 10 0 HOBART OK 55 71 48 73 / 20 0 10 0 WICHITA FALLS TX 59 75 50 75 / 20 0 10 0 GAGE OK 49 67 42 70 / 50 0 10 0 PONCA CITY OK 54 63 45 68 / 80 20 10 0 DURANT OK 64 79 53 74 / 20 0 10 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/23
Hazardous weather outlook, Oct 19, 12:00 PM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT WED OCT 19 2005
OKZ004>048-050>052-TXZ083>090-201200-
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS NEAR AND NORTH OF A LINE
EXTENDING FROM CROWELL AND WICHITA FALLS TEXAS...NORTHEAST TO PAULS
VALLEY AND HOLDENVILLE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 3 AM.
IMPACTS...
SUPERCELL STORMS COULD PRODUCE HAIL TO THE SIZE OF TENNIS BALLS
WHICH COULD CAUSE SOME DAMAGE TO AUTOMOBILES AND VEGETATION. ALONG
WITH THE LARGE HAIL... DAMAGING WIND GUSTS TO 65 MPH ARE POSSIBLE.
THERE WILL ALSO BE A RELATIVELY SMALL AREA WHERE WE HAVE CONCERN FOR
SHORT-LIVED TORNADOES LATE THIS AFTERNOON AND EARLY THIS EVENING.
THIS AREA WILL BE OVER PORTIONS OF WEST-CENTRAL... NORTHWEST... AND
NORTH-CENTRAL OKLAHOMA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS INTO THE EARLY
MORNING HOURS ON THURSDAY.
DISCUSSION...
A MUCH ANTICIPATED STRONG UPPER STORM SYSTEM OVER COLORADO LATE THIS
MORNING CONTINUES TO MOVE CLOSER TO OKLAHOMA AND NORTH TEXAS. THIS
SYSTEM IS EXPECTED TO REACH WEST CENTRAL KANSAS THIS EVENING. THE
STORM WILL INDUCE A SURFACE LOW PRESSURE AREA OVER NORTHWEST
OKLAHOMA THIS AFTERNOON AND EVENING. NEAR AND JUST NORTH OF THIS LOW
PRESSURE AREA...A COLD FRONT IS EXPECTED TO BECOME STATIONARY UNTIL
MIDNIGHT OR LATER...BEFORE SURGING QUICKLY SOUTH AGAIN AS A COLD
FRONT EARLY THURSDAY. IN ADDITION TO THIS FRONT...A DRY LINE WILL
EXTEND SOUTHWARD FROM THE SURFACE LOW. ALL THREE OF THESE
FEATURES...THE SURFACE LOW...STATIONARY FRONT...AND DRY LINE...WILL
HELP FOCUS THUNDERSTORM DEVELOPMENT THIS AFTERNOON INTO THE
OVERNIGHT HOURS. ALTHOUGH RICH LOW LEVEL MOISTURE WILL BE
LACKING...AND FORECASTED INSTABILITY MARGINAL...VERY STRONG FORCING
AND WIND SHEAR ASSOCIATED WITH THE APPROACHING STORM SYSTEM WILL
YIELD STRONG AND SEVERE THUNDERSTORMS. IN ADDITION TO DAMAGING HAIL
BEING A CONCERN WITH ANY THUNDERSTORMS THIS AFTERNOON AND TONIGHT...
WE ARE ALSO CONCERNED ABOUT THE TORNADIC POTENTIAL ACROSS A SMALL
PORTION OF WEST-CENTRAL INTO NORTH-CENTRAL OKLAHOMA LATE THIS
AFTERNOON AND EARLY THIS EVENING. WITH A VERY STRONG VERTICAL WIND
SHEAR PROFILE EXPECTED...SHORT-LIVED TORNADOES WILL BE POSSIBLE EAST
OF THE SURFACE LOW PRESSURE AREA...AND NEAR THE STATIONARY FRONT.
THIS CORRIDOR OF CONCERN WILL EXTEND FROM AROUND CHEYENNE...
NORTHEAST THROUGH THE WATONGA...ENID...AND PONCA CITY AREAS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY OCT 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...85 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE FORECAST.
OTHER HAZARDOUS WEATHER...
A SIGNIFICANT COLD FRONT WILL AFFECT OKLAHOMA AND NORTH TEXAS LATE
THIS WEEKEND INTO EARLY NEXT WEEK. ALTHOUGH THE EXACT TIMING AND
STRENGTH OF THIS FRONT IS STILL SOMEWHAT IN QUESTION...THE POTENTIAL
WILL EXIST FOR THE COLDEST AIR OF THIS FALL SEASON TO BE USHERED
INTO THE AREA. A LIGHT FREEZE COULD OCCUR OVER NORTHERN PORTIONS OF
OKLAHOMA MONDAY MORNING. PERSONS WITH OUTDOOR INTERESTS LATE THIS
WEEKEND AND EARLY NEXT WEEK SHOULD MONITOR FUTURE FORECASTS CLOSELY.
IT WOULD BE A GOOD IDEA TO PLAN AHEAD FOR ANY PRECAUTIONS YOU MAY
HAVE TO MAKE FOR TENDER VEGETATION.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY.
A GRAPHICAL OUTLOOK CAN BE FOUND ON THE WEB AT WEATHER.GOV/NORMAN.
MAXWELLIn the hours before
Local storm report, Oct 19, 3:52 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
352 PM CDT WED OCT 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL HELENA 36.55N 98.27W
10/19/2005 0.88 INCH ALFALFA OK PUBLIC
&&
TY/JLPSpecial weather statement, Oct 19, 4:14 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 414 PM CDT WED OCT 19 2005 OKZ007-008-012-013-192200- GRANT OK-KAY OK-NOBLE OK-GARFIELD OK- 414 PM CDT WED OCT 19 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...GRANT...KAY AND NOBLE COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5 MILES NORTHEAST OF RENFROW TO VANCE AIR FORCE BASE AT 414 PM CDT...MOVING NORTHEAST AT 40 MPH. BRIEF HEAVY RAIN...DEADLY CLOUD TO GROUND LIGHTNING...AND SMALL HAIL AROUND A HALF INCH IN DIAMAGER IS LIKELY WITH THESE STORMS.
Special weather statement, Oct 19, 4:37 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 437 PM CDT WED OCT 19 2005 OKZ004-009-192215- HARPER OK-ELLIS OK- 437 PM CDT WED OCT 19 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND HARPER COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 8 MILES NORTHEAST OF ROSSTON TO 14 MILES NORTHWEST OF GAGE AT 437 PM CDT...MOVING NORTHEAST AT 35 MPH. BRIEF HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING...AND SMALL HAIL IS LIKELY WITH THESE STORMS. STORM INTENSITY IS INCREASING AND SEVERE WEATHER IS STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS. BURKE
Special weather statement, Oct 19, 4:40 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 440 PM CDT WED OCT 19 2005 OKZ007-008-192200- GRANT OK-KAY OK- 440 PM CDT WED OCT 19 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRANT AND KAY COUNTIES. A STRONG THUNDERSTORM WAS LOCATED OVER DEER CREEK AT 440 PM CDT...MOVING NORTHEAST AT 40 MPH. SMALL HAIL IS LIKELY. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN GRANT AND KAY COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
Special weather statement, Oct 19, 5:00 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 500 PM CDT WED OCT 19 2005 OKZ008-192215- KAY OK- 500 PM CDT WED OCT 19 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY. A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTH NORTHWEST OF BRAMAN AT 500 PM CDT...MOVING NORTHEAST AT 45 MPH. PEA TO DIME SIZE HAIL IS LIKELY. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN KAY COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
Local storm report, Oct 19, 5:25 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
525 PM CDT WED OCT 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL 9 NE CATESBY 36.59N 99.85W
10/19/2005 0.75 INCH ELLIS OK PUBLIC
&&
TY/JLPThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 11:59 AM CDT | Severe Thunderstorm Warning | OUN | Woodward | 46 min |
| Oct 19, 12:27 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 48 min |
| Oct 19, 12:31 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 44 min |
| Oct 19, 12:34 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 41 min |
| Oct 19, 1:11 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 41 min |
| Oct 19, 1:50 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 40 min |
| Oct 19, 2:14 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 61 min |
| Oct 19, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 31 min |
| Oct 19, 5:10 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 50 min |
| Oct 19, 5:54 PM CDT | Tornado Warning | OUN | Woodward | 32 min |
| Oct 19, 6:09 PM CDT | Tornado Warning | OUN | Woods | 66 min |
Nearby
Tornado Warnings in Oklahoma, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.